It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-20-2004, 08:30 AM   #1
Inactive
 
Join Date: Oct 2003
Location: MS, USA
Posts: 1,578
John 808 HB User
Exclamation Spark...how are you my friend???

Hey Spark,

What is going on with you? How are things? Please check in with me- k?
I am not doing the best- not winning the battle so to speak???? Feel like an absolute failure??? Post me- k?

Miche

 
Old 04-29-2004, 06:43 PM   #2
Senior Veteran
(male)
 
Join Date: Jul 2003
Location: ky
Posts: 987
spark-o-cet HB User
Re: Spark...how are you my friend???

i cant say that im doin any better than you are.my puter caught another virus and i have finally got back online after at least 2weeks.i will use a while then go for a week been clean.it is about to kill me the w/ds get worse and worse and are makin an old man out of me.iv been clean since sunday comin off a week binge on oxys blowed 700.00 on pills.crazy huh but stranger things have happened.sounds like you need to quit takin the suboxone for good.also i have done a sparko poll among all my dope guys and gals and everyone agrees that the jones or w/ds are much harder on women than men cause of the hormone thing you see.just takes you longer to get there-spark

 
Sponsors Lightbulb
   
Old 04-30-2004, 04:35 AM   #3
Senior Veteran
 
Join Date: Apr 2004
Location: massachusetts
Posts: 867
no patience HB User
Re: Spark...how are you my friend???

Quote:
Originally Posted by John 3:16
Hey Spark,

What is going on with you? How are things? Please check in with me- k?
I am not doing the best- not winning the battle so to speak???? Feel like an absolute failure??? Post me- k?

Miche
miche why do you feel like a failure i know we don't post to each other alot but whats going on are you on sub i'm not that familiar with it but i thought being on it was suppose to be kind of a good thing seeing how it's suppose to stop cravings is sub a narcotic also post back your situation sounds serious sorry if i sound nosey but i hate when people feel like a failure my heart goes out to you post back if you don't mind kelleigh

Last edited by no patience; 04-30-2004 at 04:35 AM.

 
Old 04-30-2004, 03:32 PM   #4
Inactive
 
Join Date: Oct 2003
Location: MS, USA
Posts: 1,578
John 808 HB User
Re: Spark...how are you my friend???

Spark,
Good to hear from you but sorry you are riding the roller coaster! I only have about three weeks worth of sub, so, I'll be off of it sooner or later. What I have been doing though, is stopping the sub and end up taking something a few days later because w/ds get "too much." Then after a couple of days of taking Darvocet or something, I start getting scared of going back to thirty a day and switch back to the sub...terrible I know!!!! I wish I had about a week to myself so I could get over that "hump." Just one little ole measley week....yeh, right!!!!!! Who wants three rugrats for a whole week!!!!!!LOL!


Kalleigh,
Thanks for posting! Yes, sub is supposed to help you get off of opiates but actually it is an oppiate and heck to come off of itself. I think it is more of a long term maintenance drug and I haven't used it that way. I'll try to get off the sub with Darvocet or something and get scared of taking too much of that and switch back to the sub...well, I am being repetitive...but that's why I feel like I am failing because I am "flip flopping" back and forth! And I know that this can't be good for the brain...messing with all those "receptors." UGH!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!!!!!!!!! But, again, thanks for asking! How are you?


Take care both of you,
Michelle

 
Old 04-30-2004, 04:03 PM   #5
Senior Member
 
Join Date: Apr 2004
Location: houston texas
Posts: 114
dschne HB User
Re: Spark...how are you my friend???

I had a question about the SUB isnt it possible to just keep lowering the dose and then just stop without feeling really sh>>>> . Im scared now I dont want back on the pills just want this all to end now the DOC made it sound that way.Could it be possible on the way the DOC does the dose for the period of time really should need to,rather than keep taking your money for them the sub?
__________________
daniel

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help when she says the "spark" is gone Bill82 Relationship Health 3 10-04-2008 11:51 AM
Spark-o-cet fitz31 Addiction & Recovery 10 02-02-2008 07:16 AM
Spark.... tat2duser Addiction & Recovery 14 12-10-2007 08:17 PM
spark with SO's sister? latinlover Relationship Health 24 03-24-2007 06:12 PM
spark-its been a year and half,im sober finally off the methadone after two/half year chefob1 Addiction & Recovery 8 12-18-2005 04:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!